# SDR UPS99830235

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576960040
- Condition: Cracked
- Location: Ws 572.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING L/E LOWER SKIN INTERNAL DOUBLER IS CRACKED AT THE DRAIN HOLE AT XFS 572.5.  REMOVED, FABRICATED, AND REPLACED THE DOUBLER IAW DWG 5769600 AND SRM 51-1-21 AND 51-1-20D.
